C.I.M.E. Foundation Subseries

Stochastic PDE's and Kolmogorov Equations in Infinite Dimensions

Lectures given at the 2nd Session of the Centro Internazionale Matematico Estivo (C.I.M.E.)held in Cetraro, Italy, August 24 - September 1, 1998

Authors: Krylov, N.V., Röckner, M., Zabczyk, J.

Editors: Da Prato, G. (Ed.)

Buy this book

eBook $39.99
price for USA (gross)
  • ISBN 978-3-540-48161-4
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $50.00
price for USA
  • ISBN 978-3-540-66545-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

Kolmogorov equations are second order parabolic equations with a finite or an infinite number of variables. They are deeply connected with stochastic differential equations in finite or infinite dimensional spaces. They arise in many fields as Mathematical Physics, Chemistry and Mathematical Finance. These equations can be studied both by probabilistic and by analytic methods, using such tools as Gaussian measures, Dirichlet Forms, and stochastic calculus. The following courses have been delivered: N.V. Krylov presented Kolmogorov equations coming from finite-dimensional equations, giving existence, uniqueness and regularity results. M. Röckner has presented an approach to Kolmogorov equations in infinite dimensions, based on an LP-analysis of the corresponding diffusion operators with respect to suitably chosen measures. J. Zabczyk started from classical results of L. Gross, on the heat equation in infinite dimension, and discussed some recent results.

Table of contents (3 chapters)

  • On Kolmogorov’s equations for finite dimensional diffusions

    Krylov, N. V.

    Pages 1-63

  • Lp-analysis of finite and infinite dimensional diffusion operators

    Röckner, Michael

    Pages 65-116

  • Parabolic equations on Hilbert spaces

    Zabczyk, J.

    Pages 117-239

Buy this book

eBook $39.99
price for USA (gross)
  • ISBN 978-3-540-48161-4
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $50.00
price for USA
  • ISBN 978-3-540-66545-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Stochastic PDE's and Kolmogorov Equations in Infinite Dimensions
Book Subtitle
Lectures given at the 2nd Session of the Centro Internazionale Matematico Estivo (C.I.M.E.)held in Cetraro, Italy, August 24 - September 1, 1998
Authors
Editors
  • G. Da Prato
Series Title
C.I.M.E. Foundation Subseries
Series Volume
1715
Copyright
1999
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-48161-4
DOI
10.1007/BFb0092416
Softcover ISBN
978-3-540-66545-8
Edition Number
1
Number of Pages
XII, 244
Topics